# SDR SIMA20161109002

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 31,088 hours, 26,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 17 AND 18.  REPAIRED THE LIGHT WIRE SPLICE SP9212 IAW SWPM 20-21-00. OPS CHECKED GOOD IAW AMM 33-50-00
